# SDR C2XA07TY083

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 15,359 hours, 11,926 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT FLOOR STRIP HAS BROKEN WIRE.  REMOVED AND REPLACED LIGHT STRIP IAW EMB 145 AMM 33-50-12 OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
